# SDR USAA2009040190777

- Difficulty date: March 26, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 19,732 hours, 15,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8012
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - EES - FOUND L-2 DOOR SLIDE WITH BROKEN SAFETY ON LATCH & BALLS RELEASED FROM BAR.  REPLACED L-2 DOOR SLIDE IAW US AIRWAYS JOB CARD 26C84252002.
